MathSciNet Relay Station
MathSciNet bibliographic data
MR2430995 (2009f:11046) 11F25 (11F30 11F33 11F37)
Bruinier, Jan H.; Ono, Ken; Rhoades, Robert C. Differential operators for harmonic weak Maass forms and the vanishing of Hecke eigenvalues. Math. Ann. 342 (2008), no. 3, 673–693.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement